Chris Guiver
Chris Guiver
Verified email at
Cited by
Cited by
Model reduction by balanced truncation for systems with nuclear Hankel operators
C Guiver, M Opmeer
SIAM J. Control Optim 52 (2), 1366–1401, 2014
Transfer functions of infinite-dimensional systems: positive realness and stabilization
C Guiver, H Logemann, MR Opmeer
Mathematics of Control, Signals, and Systems 29 (4), 1-61, 2017
Infinite-dimensional Lur'e systems: Input-to-state stability and convergence properties
C Guiver, H Logemann, MR Opmeer
SIAM Journal on Control and Optimization 57 (1), 334-365, 2019
Error bounds in the gap metric for dissipative balanced approximations
C Guiver, MR Opmeer
Linear Algebra and its Applications 439 (12), 3659-3698, 2013
A circle criterion for strong integral input-to-state stability
C Guiver, H Logemann
Automatica 111, 108641, 2020
Integral control for population management
C Guiver, H Logemann, R Rebarber, A Bill, B Tenhumberg, D Hodgson, ...
Journal of Mathematical Biology 70 (5), 1015-1063, 2015
Positive state controllability of positive linear systems
C Guiver, D Hodgson, S Townley
Systems & Control Letters 65, 23-29, 2014
Model reduction by balanced truncation
C Guiver
University of Bath, 2012
Non-dissipative boundary feedback for Rayleigh and Timoshenko beams
C Guiver, MR Opmeer
Systems & control letters 59 (9), 578-586, 2010
Low-gain integral control for multi-input multioutput linear systems with input nonlinearities
C Guiver, H Logemann, S Townley
IEEE Transactions on Automatic Control 62 (9), 4776-4783, 2017
Simple adaptive control for positive linear systems with applications to pest management
C Guiver, C Edholm, Y Jin, M Mueller, J Powell, R Rebarber, ...
SIAM Journal on Applied Mathematics 76 (1), 238-275, 2016
The converging-input converging-state property for Lur’e systems
A Bill, C Guiver, H Logemann, S Townley
Mathematics of Control, Signals, and Systems 29 (1), 1-50, 2017
Stability of nonnegative Lur'e systems
A Bill, C Guiver, H Logemann, S Townley
SIAM Journal on Control and Optimization 54 (3), 1176-1211, 2016
Management of invasive insect species using optimal control theory
CJ Edholm, B Tenhumberg, C Guiver, Y Jin, S Townley, R Rebarber
Ecological modelling 381, 36-45, 2018
Stability and convergence properties of forced infinite-dimensional discrete-time Lur'e systems
ME Gilmore, C Guiver, H Logemann
International journal of control 93 (12), 3026-3049, 2020
Bounds on the dynamics of sink populations with noisy immigration
EA Eager, C Guiver, D Hodgson, R Rebarber, I Stott, S Townley
Theoretical Population Biology 92, 88-96, 2014
Bounded real and positive real balanced truncation for infinite-dimensional systems
C Guiver, MR Opmeer
Mathematical Control and Related Fields (MCRF) 3, 83-119, 2013
A Counterexample to “ Positive Realness Preserving Model Reduction WithNorm Error Bounds”
C Guiver, MR Opmeer
IEEE Transactions on Circuits and Systems I: Regular Papers 58 (6), 1410-1411, 2011
A necessary condition for dispersal driven growth of populations with discrete patch dynamics
C Guiver, D Packman, S Townley
Journal of Theoretical Biology 424, 11-25, 2017
Boundedness, persistence and stability for classes of forced difference equations arising in population ecology
D Franco, C Guiver, H Logemann, J Perán
Journal of Mathematical Biology 79 (3), 1029-1076, 2019
The system can't perform the operation now. Try again later.
Articles 1–20